# SDR HEEA078523

- Difficulty date: March 25, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- Aircraft time: 2,791 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 70030X000D494
- Condition: Kinked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOSE KINKED. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
